# SDR DALA2016070705207

- Difficulty date: July 6, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 69,042 hours, 51,087 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COFFEEMAKER, F303, NR 1 TURNED ON.  IN FLT, SMELLED ELECTRICAL BURNING.  SECURED, ODOR DISSIPATED IMMEDIATELY.  DEFERRED IAW NEF 253602. COFFEEMAKER REPLACED ON 08JUL16.
